# SDR YENA2024090301207

- Difficulty date: August 29, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N957JB
- Make and model: Airbus A321-231
- Aircraft serial: 06809
- Aircraft time: 33,194 hours, 10,608 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: R2 DOOR EMERGENCY EXIT SLIDE ACCIDENTALLY DEPLOYED.REF. STS N/R0005; PER STS WO# W003487-N0005 - REMOVED AND REPLACED R2 ESCAPE SLIDE IAW AMM A321 25-62-47-000-002-A,25-62-47-000-001-A, 25-62-49-000-001-A.
